Heart Disease Community
Is it safe to fly with previous diagnosis of Tachycardia?
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is it safe to fly with previous diagnosis of Tachycardia?

Hi...just wanted to know if anyone happens to know if it would be safe to fly knowing that I've had previous episodes of SVT?  I'm pretty fearful of flying to get back home, because of my the traumatic feeling these episodes make me feel.  

                               Thank you
Related Discussions
3 Comments Post a Comment
Blank
187666_tn?1331176945
How long, how fast? I have times of atrial tachy (anywhere from 140-198 bpm) and I travel around. What does your doctor think? I don't take medication but if you do, then it sounds like you're set to go.
Blank
Avatar_f_tn
I had my first episode of SVT back in October of 2007.  I am under no medications and at the time of the first episode, I bpm was high in the 230's.  My second episode was up in the 130's.  Now I feel palpitations every now and then, especially while trying to do light cleaning like how I used to.  I can't even sweep my floors or vacuum without feeling lightheaded, dizzy, nausea, faintness, and palpitations.  Which I'm afraid to fly on aircraft knowing that I might have an attack on air.  Can you please help me?  I need to get back home in 3 to 4 months, and I suffer anxiety because of these episodes and fear of flying with it.
Blank
187666_tn?1331176945
The 130's are not bad, just the same as rushing around doing chores. The 230's will definitely make you feel like poop. With something that  high the doctors usually prescribe something to use to control it. If your SVT is rare then I do believe there are meds you can keep on hand to use if you go into a bad episode. Some people refer to it as "a pill in the pocket." Not sure which medication it is, perhaps a beta blocker. This is something you should discuss with your doctor soon. Between the two of you, you should be able to come up with a plan so you can fly home this Spring.
Blank
Post a Comment
To
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
Avatar_f_tn
Blank
skydnsr
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
329165_tn?1412685860
Blank
Smiley2000
Australia
Avatar_m_tn
Blank
Occupant
IL
MedHelp Health Answers
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
1236893_tn?1408490528
Blank
Poison on the Platter
17 hrs ago by gymdandee
1236893_tn?1408490528
Blank
The Unexpected Costs of Medicare
17 hrs ago by gymdandee
Avatar_f_tn
Blank
LPNGirl07 commented on Feeling more kicks!
Nov 21
Heart Disease Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
Avatar_f_tn
Blank
skydnsr
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
329165_tn?1412685860
Blank
Smiley2000
Australia
Avatar_m_tn
Blank
Occupant
IL